# SDR SWAA2019121239562

- Difficulty date: November 29, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 40,534 hours, 24,290 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 149A8113U6
- Condition: Cracked
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT BULKHEAD LOWER FITTING CRACKED AT BS. 947, LBL 10. / R&R FITTING PER SRM.
